BibTeX record journals/combinatorics/Fulmek20

download as .bib file

@article{DBLP:journals/combinatorics/Fulmek20,
  author       = {Markus Fulmek},
  title        = {A Statistics-Respecting Bijection Between Permutation Matrices and
                  Descending Plane Partitions Without Special Parts},
  journal      = {Electron. J. Comb.},
  volume       = {27},
  number       = {1},
  pages        = {1},
  year         = {2020},
  url          = {https://doi.org/10.37236/8265},
  doi          = {10.37236/8265},
  timestamp    = {Thu, 23 Jun 2022 20:00:44 +0200},
  biburl       = {https://dblp.org/rec/journals/combinatorics/Fulmek20.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics